Thread: two weeks
12-28-2005, 06:04 PM #1
well, its been two weeks and two days since i last took any clomid. i was taking it for 3 weeks at 100mg ed. what are your guys thots on this. how much longer do ya think i will have vision problems?
12-28-2005, 06:20 PM #2
Have you gone to a doctor?
12-28-2005, 06:44 PM #3
yea, i went to a reguler doctor, and he said that my vision problems was deffinintly from the clomid, but he dident realy know anything about clomid. but he said it should eventuly go away. i also went to an eye doc, and i have perfect vision. and i had an mri on my brain, and everything is normal. but in the last couple days it seems to be getting worse. im getting alot of headacs, and when i start getting blurred vision and look at my self in the bathroom, my puples are realy diolated. im realy confused and im not sure what to do. i cant even drive because of these vision problems. any help or advice would be great, thanks guys.
12-28-2005, 07:08 PM #4
I have had similar problems and it has caused me to almost pass out. Mine was diagnosed as anxiety though. Been taking Xanex and it seems to help. Not what you have is the same as me, but thought I would give my two cents.
12-28-2005, 07:42 PM #5Originally Posted by roger24
how many pct's with clomid have you ran?
12-28-2005, 09:00 PM #6
this is the first pct i have ran with clomid, and it will also be the last. does anyone else have any suggestions, please feel free to put in your 2 cents.
12-29-2005, 09:47 AM #7
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)